Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Vagina hurting after urination, stomach pain, vaginal bleeding. Suggesstions?

Im 16 and I woke up this morning to go urinate as usual and after my vagina started to hurt so I.went back to pee a little of pee came out and it hurt worse so I peed again this time it was extreme pains in the bottom of my stomach and my vagina and I looked and a little blood was there I ended my period a week ago please help
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
I have gone through the query and understood your concern. Your symptoms suggest the possibility of infection in the urethra. This can happen after a menstrual period as the sanitary napkins/tampons act as sources of infection if retained for longer hours. Also, due to lessened ventilation, infections are more common during those days. I would ask you to get a urinalysis and see a specialist for proper management. Take more of liquids, avoid tampons, do not douche or use strong soap solutions to wash the genital region. You can use urinary antispasmodics to relive pain/strangury. Hope your query has been answered. wish you good health.
Answered: Fri, 29 Apr 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor